Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Had intercourse. Taken ipill. Started headache and feels weak, frequent bowel movement. What is the problem?

sir i have had sex and then after 2hours i had taken i- pill . Also no vomiting was there within 3hours. Till few days i have headache and felt weak. Then vomiting started. Now its 10 days passed. I am having frequent stool excretion as well as vomiting. Along with this a whitish liquid is coming out from my nipples. I can t know what exactly has occurred. Please help me out...
Asked On : Sun, 3 Jun 2012
Answers:  1 Views:  91
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Thank you for choosing Healthcaremagic..

Headache, nausea and vomiting are most common side effects of ipill which has to come down in few days..Ideally its taken with antiemetic(emeset tab) before taking tab..
Kindly visit a physician if nausea doesnot come down..
There is no relation for frequent might be having GI infection..
ipill may cause increased tenderness of breasts than usual and periods may be irregular..
Visit an OBGYN for breast discharge..

Its adviced not to take ipill frequently as its associated with many side effects with repeated use..

Hope its of help to you..Feel free to ask if you have doubts further

Thank you
Answered: Sun, 3 Jun 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor